# SDR 06FDEA03746

- Difficulty date: October 20, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- Aircraft time: 54,836 hours, 35,305 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR EXT SKIN AFT UPPER CORNER HAS 2 CRACKS.  REPAIRED MAIN ENTRY DOOR AFT UPPER DOOR IAW SRM 52-00-.  FABRICATED REPAIR DOUBLER FROM 2024 T-3 .063 C BATCH 986936, FILLER FROM 2024 T-3 .050C BATCH 1136567 TREATED   AND PRIMED IAW SRM 51-10-2.  INSTALLED REPAIR IAW SRM 51-30-2.  REMOVED AND REPLACED UPPER GATE IAW SRM 51-3-2.  PREPPED AND PAINTED REPAIRED AREA AND GATE IAW MM 51-20-151-7.
